# SDR DALA2018053003674

- Difficulty date: May 30, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 43,058 hours, 34,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 579
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TWO INCH DENT WAS FOUND NEAR BS 579 LONGERONS 15-16R.  PERFORMED AN HFEC OF DAMAGED SKIN PANEL AND INTERNAL HFEC OF EXPOSED SKIN PANEL AND INTERNAL HFEC OF EXPOSED SKIN DAMAGE IAW NDT MD90 06-10-01. REPAIRED IAW PRI 568968-14, REV ORIGINAL. OK FOR SERVICE.
